MathSciNet Relay Station
MathSciNet bibliographic data
MR83042 30.0X
Zmorovič, V. A. On certain classes of analytic functions in a circular ring. (Russian) Mat. Sb. N.S. 40(82) (1956), 225–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement